Niklasch, G. and Smart, N.P. (1998) Exceptional units in a family of quartic number fields. Mathematics of Computation, 67 (222). pp. 759-772. ISSN 0025-5718.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We determine all exceptional units among the elements of certain groups of units in quartic number fields. These groups arise-from a one-parameter family of polynomials with two real roots.
|Uncontrolled keywords:||Exceptional units, Baker's method, diophantine approximation|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||M.A. Ziai|
|Date Deposited:||29 Mar 2009 11:32|
|Last Modified:||29 Mar 2009 11:32|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/17475 (The current URI for this page, for reference purposes)|
- Depositors only (login required):